# SDR AALA202010219003

- Difficulty date: October 21, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY IN HINGE OF NOSE WHEEL WELL LT AFT DOOR.  REPLACED HINGE WITH NEW, IAW AMM 32-22-13-410-001-A AND 32-22-00-220-002-A.  OPERATIONS CHECK GOOD.
